MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 8X27IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 8X27IN 0 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number JJ31G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.Summary: received for analysis two unopened samples of product code jj31g, lot pgz240.The product code is control release and required eight strands per packet.During the visual inspection of two unopened samples, no defects were found on the packages.The samples were opened, and swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, or damaged were observed.A functional test was performed using an instron and the pull force were above the minimum requirements.Per the condition of the samples received, no performance pull off - suture needle was found, and the tested samples met the finished goods requirements.Events were submitted via medwatches 2210968-2020-02811, 2210968-2020-02812, and 2210968-2020-02814.
 
Event or Problem Description
It was reported that the patient underwent a partial hysterectomy on (b)(6) 2020 and the suture was used.During surgery, the suture detached from needle during use.There were no patient consequences reported.

Brand Name
VCL CT BRD VIO 8X27IN 0 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9941803
Report Number2210968-2020-02813
Device Sequence Number2164147
Product Code GAM
UDI-Device Identifier10705031044111
UDI-Public10705031044111
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2024
Device Model NumberJJ31G
Device Catalogue NumberJJ31G
Device Lot NumberPGZ240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date04/08/2020
Patient Sequence Number1